# SDR CA011012011

- Difficulty date: August 29, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727-22
- Aircraft time: 71,190 hours
- Engine: Pwa JT8D7B
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator, Boeing, 65727952
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 0.50 INCH CRACK FOUND IN RT ELEVATOR LOWER INBOARD SKIN.
